Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Is there any problem to conceive after Liposuction ?

hi im a women of 38 married since 4 years since 3 years trying for children .i want go for lyposuction for tummy after lypo will i get any problem to conceive? how much lyposuction cost in Bangalore and who is the best doctor for this?
Asked On : Thu, 22 Dec 2011
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Liposuction is unlikely to adversely affect your chances of conceiving. Although Liposuction leads to reduction in weight and fat mass it does not confer health benefits like redcution in risk of coronary heart disease or improve insulin sensitivity in diabetic patients.
It should be remembered that Woman with high BMI (body mass index ) and difficulty conceiving are always advised to lose weight, especially if they have associated condition like Polycystic ovarian syndrome.

Hope this helps!
Answered: Thu, 12 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor